Is this normal? I was recently diagnosed with PsA this spring and am new to the drug. Pain is a part of my everyday life. PsA cost me my job. How long does the drug take to be effective and what should I expect side effect wise?
According to drugs.com, side effects should decrease once your body gets used to the drug. I encourage you to read the listing of possible side effects of Humira, which is a TNF (tumor necrosis factor) blocker. There are far too many side effects to list on this post.
If the side effects/pain do not improve, discuss it with your doctor who might want to switch you to a different treatment. Sometimes these treatments can cause more problems than the patient had before treatment. Of course, each person reacts uniquely to medications. I wish you the very best in your search for relief.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 4 answers
Posted 21 Dec 2013 • 4 answers
Posted 11 Apr 2014 • 1 answer
Posted 29 Oct 2015 • 0 answers
Posted 11 Feb 2016 • 0 answers